# SDR FDEA201506181861

- Difficulty date: June 18, 2015
- Submitted: June 18, 2015
- Operation: Air carrier
- Aircraft: N651FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 728
- Aircraft time: 299 hours, 15,899 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: R532B381200400
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL 251 GF HAS SEVERAL DAMAGED SCREW INSERTS.  FABRICATED NEW FLOOR PANEL 252GF ON T15 1143907 IAW DWG SRZ-25-005, REV L CLASSIFIED AS MAJOR CAT A REPAIR.
